# SDR SWIA202159549

- Difficulty date: July 12, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10236
- Aircraft time: 42,122 hours, 26,767 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932211
- Condition: Delaminated
- Location: Cockpit Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 681107 : DELAMINATION ON LEFT WINDOW OUTSIDE LIMITS    (FLIGHT 3055 - FILED CLOSED)     / REMOVED AND REPLACED LH SIDE WINDOW ASSY AS REQUIRED. OPS CHECK GOOD AT THIS TIME. REFERENCE APPLICABLE STEPS IN MIP 56-220-1000-SKY / TORQUE WRENCH SN 1018916926 CAL DUE 05/2022 / TORQUE WRENCH SN 0913800818 CAL DUE 10/2021
